Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




72 Publications

2012 | Journal Article | IST-REx-ID: 3257 | OA
Kolmogorov, Vladimir. “Generalized Roof Duality and Bisubmodular Functions.” Discrete Applied Mathematics, vol. 160, no. 4–5, Elsevier, 2012, pp. 416–26, doi:10.1016/j.dam.2011.10.026.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2012 | Technical Report | IST-REx-ID: 5396 | OA
Korc, Filip, et al. Approximating Marginals Using Discrete Energy Minimization. IST Austria, 2012, doi:10.15479/AT:IST-2012-0003.
View | Files available | DOI
 

Search

Filter Publications